Is It The Morning After Pill Making Me Feel This Way

2 Replies
melissa-scared - November 4

hey, me and my boyfriend had unprotected s_x and he ejaculated in me also. this happened on oct 27 and my ovulation day was the 24-25. two days later i got the morning after pill. now i feel soooo tired and i'm getting cramps and my br___ts are so tender and hurt so bad. am i pregnant?

 

citrouille - November 5

the morning after pill really messes up your cycy so this could be your period coming on. Some people are more sensitive than others to the hormones given in the pill, but it is normal to feel off after taking it! Plus if you took it within 72 hours after 'the act' than there is only a very very slim chance that you could get pregnant because the pill makes it so that the egg can't implant in the uterus.

 

Peaches - November 5

Well don't want to scare you but the later you take the MAP the less effect it has, so you cld be preg. But try to relax and wait for ur period it still may come!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?